# SDR TRAX200700351

- Difficulty date: March 14, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 10,905 hours, 7,135 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 26R BETWEEN FS 333.00 AND FS 349 (MARKED).  (SUPPLEMENTAL 28 MARCH 07)   C/W EC/TC REO 670-52-21-262 NO FUTHER ACTION REQUIRED AT THIS TIME
